American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49F05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Peter J. Olver. Classical invariant theory and the equivalence problem for particle Lagrangians. Bull. Amer. Math. Soc. 18 (1988) 21-26. MR 919652.
Abstract, references, and article information   
View Article: PDF

[2] Víctor Guíñez. Positive quadratic differential forms and foliations with singularities on surfaces . Trans. Amer. Math. Soc. 309 (1988) 477-502. MR 961601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Robert Shelton. Critical points of harmonic functions on domains in ${\bf R}\sp{3}$ . Trans. Amer. Math. Soc. 261 (1980) 137-158. MR 576868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Herbert Federer. Colloquium lectures on geometric measure theory. Bull. Amer. Math. Soc. 84 (1978) 291-338. MR 0467473.
Abstract, references, and article information   
View Article: PDF

[5] Kuo-Tsai Chen. Iterated path integrals. Bull. Amer. Math. Soc. 83 (1977) 831-879. MR 0454968.
Abstract, references, and article information   
View Article: PDF

[6] Kuo-Tsai Chen. Fundamental groups, nilmanifolds and iterated integrals. Bull. Amer. Math. Soc. 79 (1973) 1033-1035. MR 0319130.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1